# SDR AALA201911019008

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 50,993 hours, 32,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT'S #1 FLASHLIGHT AT FORWARD STATION WOULD NOT TEST PROPERLY. MAINTENANCE REPLACED BATTERY IN FLASHLIGHT PER STANDARD PRACTICES AND PEFORMED SATISFACTORY OPERATIONAL CHECK.
